Alert archive / Louisiana / Wind Advisories in 2022
Wind Advisory 9, NWS New Orleans, LA
NWS New Orleans, LA issued this wind advisory at Mar 30, 2022, 4:51 AM CDT for Orleans Parish, Saint Bernard Parish, Saint Tammany Parish, Louisiana. It took effect at Mar 30, 2022, 9:00 PM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2022, 4:51 AM CDT (09:51 UTC)
- In effect from
- Mar 30, 2022, 9:00 PM CDT
- Expired
- Mar 31, 2022, 1:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS New Orleans, LA
Counties Orleans Parish, LA, Saint Bernard Parish, LA, Saint Tammany Parish, LA
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 9.9 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 157 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1009 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
557 WWUS74 KLIX 300951 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 451 AM CDT Wed Mar 30 2022 LAZ076-MSZ080>082-301800- /O.UPG.KLIX.WI.Y.0008.220330T1300Z-220331T0200Z/ /O.NEW.KLIX.WI.Y.0009.220331T0200Z-220331T0600Z/ /O.EXA.KLIX.HW.W.0001.220330T1300Z-220331T0200Z/ Southeast St. Tammany-Hancock-Harrison-Jackson- Including the cities of Slidell, Bay St. Louis, Waveland, Diamondhead, Gulfport, Pascagoula, Ocean Springs, Moss Point, Gautier, and St. Martin 451 AM CDT Wed Mar 30 2022 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 9 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 1 AM CDT THURSDAY... * WHAT...For the High Wind Warning, south winds 35 to 45 mph with gusts up to 55 mph expected. For the Wind Advisory, southwest winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...In Mississippi, Hancock, Harrison and Jackson Counties. In Louisiana, Southeast St. Tammany Parish. * WHEN...For the High Wind Warning, from 8 AM this morning to 9 PM CDT this evening. For the Wind Advisory, from 9 PM this evening to 1 AM CDT Thursday. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ LAZ034>037-039-046>050-071-072-075-MSZ068>071-077-301800- /O.UPG.KLIX.WI.Y.0008.220330T1300Z-220331T0200Z/ /O.EXA.KLIX.HW.W.0001.220330T1300Z-220331T0200Z/ Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington- Iberville-West Baton Rouge-East Baton Rouge-Ascension-Livingston- Northern Tangipahoa-Southern Tangipahoa-Northwest St. Tammany- Wilkinson-Amite-Pike-Walthall-Pearl River- Including the cities of New Roads, Lettsworth, Livonia, Spillman, St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington, Easleyville, Greensburg, Montpelier, Bogalusa, Enon, Franklinton, Bayou Sorrel, Plaquemine, White Castle, Port Allen, Addis, Brusly, Baton Rouge, Gonzales, Donaldsonville, Prairieville, Denham Springs, Watson, Walker, Amite, Kentwood, Roseland, Wilmer, Hammond, Robert, Ponchatoula, Mandeville, Covington, Lacombe, Centreville, Dolorosa, Fort Adams, Woodville, Gillsberg, Gloster, Smithdale, Liberty, McComb, Dexter, Salem, Tylertown, Crossroads, McNeil, Poplarville, and Picayune 451 AM CDT Wed Mar 30 2022 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 9 PM CDT THIS EVENING... * WHAT...For the High Wind Warning, south winds 35 to 45 mph with gusts up to 55 mph expected. * WHERE...In Mississippi, Wilkinson-Amite-Pike-Walthall-Pearl River Counties. In Louisiana, Pointe Coupee, West Feliciana, East Feliciana, St. Helena, Washington, Iberville, West Baton Rouge, East Baton Rouge, Ascension, Livingston, Northern Tangipahoa, Southern Tangipahoa, Northwest St. Tammany Parishes. * WHEN...For the High Wind Warning, from 8 AM this morning to 9 PM CDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ LAZ061-063-064-068>070-077-078-301800- /O.NEW.KLIX.WI.Y.0009.220331T0200Z-220331T0600Z/ /O.CON.KLIX.HW.W.0001.220330T1300Z-220331T0200Z/ Upper Jefferson-Upper Plaquemines-Upper St. Bernard- Lower Jefferson-Lower Plaquemines-Lower St. Bernard- Western Orleans-Eastern Orleans- Including the cities of Metairie, Kenner, Belle Chasse, Chalmette, Violet, Grand Isle, Buras, Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, Myrtle Grove, Yscloskey, New Orleans, and East New Orleans 451 AM CDT Wed Mar 30 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 1 AM CDT THURSDAY... * WHAT...For the High Wind Warning, south winds 35 to 45 mph with gusts up to 55 mph expected. For the Wind Advisory, southwest winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Upper Jefferson, Upper Plaquemines, Upper St. Bernard, Lower Jefferson, Lower Plaquemines, Lower St. Bernard, Western Orleans, Eastern Orleans Parishes. * WHEN...For the High Wind Warning, from 8 AM this morning to 9 PM CDT this evening. For the Wind Advisory, from 9 PM this evening to 1 AM CDT Thursday. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ LAZ056>060-065>067-301800- /O.CON.KLIX.HW.W.0001.220330T1300Z-220331T0200Z/ Assumption-St. James-St. John The Baptist-Upper Lafourche- St. Charles-Upper Terrebonne-Lower Terrebonne-Lower Lafourche- Including the cities of Pierre Part, Labadieville, Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, Thibodaux, Raceland, Larose, Destrehan, Norco, Houma, Bayou Cane, Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, and Leeville 451 AM CDT Wed Mar 30 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM CDT THIS EVENING... * WHAT...For the High Wind Warning, south winds 35 to 45 mph with gusts up to 55 mph expected. * WHERE...Assumption, St. James, St. John The Baptist, Upper Lafourche, St. Charles, Upper Terrebonne, Lower Terrebonne, Lower Lafourche Parishes. * WHEN...For the High Wind Warning, from 8 AM this morning to 9 PM CDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
2 follow-up statements
542 WWUS74 KLIX 301720 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 1220 PM CDT Wed Mar 30 2022 LAZ061-063-064-068>070-076>078-MSZ080>082-310600- /O.CON.KLIX.HW.W.0001.000000T0000Z-220331T0200Z/ /O.CON.KLIX.WI.Y.0009.220331T0200Z-220331T0600Z/ Upper Jefferson-Upper Plaquemines-Upper St. Bernard- Lower Jefferson-Lower Plaquemines-Lower St. Bernard- Southeast St. Tammany-Western Orleans-Eastern Orleans-Hancock- Harrison-Jackson- Including the cities of Metairie, Kenner, Belle Chasse, Chalmette, Violet, Grand Isle, Buras, Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, Myrtle Grove, Yscloskey, Slidell, New Orleans, East New Orleans, Bay St. Louis, Waveland, Diamondhead, Gulfport, Pascagoula, Ocean Springs, Moss Point, Gautier, and St. Martin 1220 PM CDT Wed Mar 30 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 1 AM CDT THURSDAY... * WHAT...For the High Wind Warning, south winds 20 to 30 mph with gusts up to 50 mph. For the Wind Advisory, southwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of southeast and southern Mississippi and southeast Louisiana. * WHEN...For the High Wind Warning, until 9 PM CDT this evening. For the Wind Advisory, from 9 PM this evening to 1 AM CDT Thursday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ LAZ034>037-039-046>050-056>060-065>067-071-072-075-MSZ068>071-077- 310200- /O.CON.KLIX.HW.W.0001.000000T0000Z-220331T0200Z/ Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington- Iberville-West Baton Rouge-East Baton Rouge-Ascension-Livingston- Assumption-St. James-St. John The Baptist-Upper Lafourche- St. Charles-Upper Terrebonne-Lower Terrebonne-Lower Lafourche- Northern Tangipahoa-Southern Tangipahoa-Northwest St. Tammany- Wilkinson-Amite-Pike-Walthall-Pearl River- Including the cities of New Roads, Lettsworth, Livonia, Spillman, St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington, Easleyville, Greensburg, Montpelier, Bogalusa, Enon, Franklinton, Bayou Sorrel, Plaquemine, White Castle, Port Allen, Addis, Brusly, Baton Rouge, Gonzales, Donaldsonville, Prairieville, Denham Springs, Watson, Walker, Pierre Part, Labadieville, Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, Thibodaux, Raceland, Larose, Destrehan, Norco, Houma, Bayou Cane, Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, Leeville, Amite, Kentwood, Roseland, Wilmer, Hammond, Robert, Ponchatoula, Mandeville, Covington, Lacombe, Centreville, Dolorosa, Fort Adams, Woodville, Gillsberg, Gloster, Smithdale, Liberty, McComb, Dexter, Salem, Tylertown, Crossroads, McNeil, Poplarville, and Picayune 1220 PM CDT Wed Mar 30 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Portions of southern Mississippi and southeast Louisiana. * WHEN...Until 9 PM CDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
892 WWUS74 KLIX 310215 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 915 PM CDT Wed Mar 30 2022 LAZ061-063-064-068>070-076>078-MSZ080>082-310600- /O.EXP.KLIX.HW.W.0001.000000T0000Z-220331T0200Z/ /O.CON.KLIX.WI.Y.0009.000000T0000Z-220331T0600Z/ Upper Jefferson-Upper Plaquemines-Upper St. Bernard- Lower Jefferson-Lower Plaquemines-Lower St. Bernard- Southeast St. Tammany-Western Orleans-Eastern Orleans-Hancock- Harrison-Jackson- Including the cities of Metairie, Kenner, Belle Chasse, Chalmette, Violet, Grand Isle, Buras, Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, Myrtle Grove, Yscloskey, Slidell, New Orleans, East New Orleans, Bay St. Louis, Waveland, Diamondhead, Gulfport, Pascagoula, Ocean Springs, Moss Point, Gautier, and St. Martin 915 PM CDT Wed Mar 30 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... ...HIGH WIND WARNING HAS EXPIRED... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Portions of southeast and southern Mississippi and southeast Louisiana. * WHEN...Until 1 AM CDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ LAZ034>037-039-046>050-056>060-065>067-071-072-075-MSZ068>071-077- 310315- /O.EXP.KLIX.HW.W.0001.000000T0000Z-220331T0200Z/ Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington- Iberville-West Baton Rouge-East Baton Rouge-Ascension-Livingston- Assumption-St. James-St. John The Baptist-Upper Lafourche- St. Charles-Upper Terrebonne-Lower Terrebonne-Lower Lafourche- Northern Tangipahoa-Southern Tangipahoa-Northwest St. Tammany- Wilkinson-Amite-Pike-Walthall-Pearl River- Including the cities of New Roads, Lettsworth, Livonia, Spillman, St. Francisville, Wakefield, Jackson, Clinton, Felps, Darlington, Easleyville, Greensburg, Montpelier, Bogalusa, Enon, Franklinton, Bayou Sorrel, Plaquemine, White Castle, Port Allen, Addis, Brusly, Baton Rouge, Gonzales, Donaldsonville, Prairieville, Denham Springs, Watson, Walker, Pierre Part, Labadieville, Paincourtville, Convent, Lutcher, Gramercy, Laplace, Reserve, Thibodaux, Raceland, Larose, Destrehan, Norco, Houma, Bayou Cane, Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, Leeville, Amite, Kentwood, Roseland, Wilmer, Hammond, Robert, Ponchatoula, Mandeville, Covington, Lacombe, Centreville, Dolorosa, Fort Adams, Woodville, Gillsberg, Gloster, Smithdale, Liberty, McComb, Dexter, Salem, Tylertown, Crossroads, McNeil, Poplarville, and Picayune 915 PM CDT Wed Mar 30 2022 ...HIGH WIND WARNING HAS EXPIRED... Wind speeds have diminished behind the line of thunderstorms. High winds are no longer expected. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this wind advisory went out at Mar 30, 4:31 AM CDT, 20 minutes earlier.
Area forecast discussion, Mar 30, 4:31 AM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
431 AM CDT Wed Mar 30 2022
.SHORT TERM (Today through Friday)...
There are little in the way of changes this morning to the ongoing
message. Still expecting this system to be a line of strong/severe
thunderstorms moving through the area. All indications of a QLCS
type setup are there. This coupled with extraordinary low level
kinematics will keep the number 2 element as tornadic spinups within
these QLCS along the line. One very intersting thing is 3CAPE values
move from a mere 9J about 30 miles ahead of the line to 100+J within
5 miles of the line. This is also the case for coastal Miss where
these values are 80+J. The area will have some clouds around this
morning but a large area of clouds are expected to develop ahead of
this system and this should become evident around or after 10am
today. This will prevent a strong addition of localized CAPE values
from heating but advected CAPE values will suffice as they should be
able to ramp up toward 1300J and a few locations could have up to
2kJ. As the line approaches, the instability over coastal Miss does
not fade, so if there are any cells that can develop ahead of the
line, they would not be an issue for areas between the line and
coastal Miss, but if over coastal Miss, they would need to be
watched. Although, this will be a tough environment to get started
in as a weak cap will exist around 850mb until the line gets there.
The next thing will be gradient winds pre-line. Probabilities
are quite high(60+%) for all areas getting gusts >41kt/47mph.
Percentages drop off as we approach >48kt/55mph, but the numbers do
make one take notice. These are highest over the Atchafalya
Basin(50%) near McComb(36%) and over Jackson County Miss(55%). These
percentages are simply too high to not set the entire area under the
high wind warning as it would not be that difficult to achieve near
or better than 60mph in some gusts. Not all locations will get these
very high gusts and most areas highest gust should average 45 to 55
mph. With this in mind, there is also no doubt this could cause some
sporatic power outages. All motorists will find driving difficult
today but those driving high profile vehicles need to be very aware
of these conditions when driving over elevated roadways/bridges.
Will also bring up a coastal flood advisory with this package. BUT,
this will not be the main message today and will mainly be done for
cosmetic reasons. There are a few areas that could get some very
minor inundation but several things are preventing this from being a
larger issue. One, we are in a neap cycle. Two, onshore flow is
strong but will be duration limited. Three, the sfc high(or atleast
ridge/lobe) is stubborn to move from the Florida Pen area, which is
by the way why our synoptic pressure gradient will be so strong
today. But this feature is causing winds to bend from a SE direction
over the Keys to an almost due S direction near the Miss River to
Mosbile Bay. While west of us, the strong low is causing winds to
remain in a SE direction all the way to shore. This is causing a
subtle divergent wind field at the sfc near the Miss River mouth
causing water to pile west of the area and east of the area. But
this is subtle and with these wind speeds, there could be a few
locations or marinas that get some water in and around their parking
areas.
As the front approaches, the actual frontal boundary will slow to a
crawl by sundown near the Atchfalaya Basin while the convective
activity continues on at a good pace to the east. The front will
manage to get through the area by sunrise to bring some dry air and
relief to the area through Friday. But Friday will see this front
that will have stalled over the gulf, moving back toward the area as
a warm front.
.Long Term (Friday Night through Wednesday)...
A dry start to the long term is expected as high pressure remains
centered near the Tennessee River Valley with northeast winds across
our region. Temperatures will be near normal with slightly drier air
in place. The upper level 500mb pattern remains relatively zonal
across the North Gulf Coast. Meanwhile, a stalled boundary will be
draped just off south across the the coastal waters.
Heading into the weekend, a storm system will track across the
Central Plains and into the Ohio River Valley. A weak short wave
will ride the periphery of trough across Louisiana and surface flow
will be southerly allowing the aforementioned boundary to lift
across SE LA and Southern MS. As such, rain chances with some
thunderstorm activity is expected to return to the forecast for much
of Saturday.
However, this system will quickly move off to the east with an even
stronger high pressure system settling across the South-Central
CONUS and zonal flow remaining aloft. Warm and dry weather will
round out the weekend and continue into the first half of Monday.
The break from rain will be short lived as yet another short wave
moves across the region aloft. There will be the likelihood of
widespread showers and storms, however, at this time the pattern
doesn't look conducive for severe weather.
&&
.AVIATION...
Although vis will be VFR most of the day. They will fall to <=1/2sm
as the line of strong/severe thundrstorms move over each site. Cigs
will also be in VFR/MVFR range through much of the day, but will
tempo fall to IFR to LIFR range for a short time as this line
passes. The main issue will be strong possibly damaging winds ahead
and along the line and wind shear just off the sfc. Winds ahead of
this line will be mainly S@25G40kt and there will be a real
possibility that one or two terminals get a severe TS today bringing
the possibility of 65+kt. This line should be through all terminals
by midnight tonight.
&&
MARINE...Gale Warning will remain as is, with conditions relaxing on
Thursday. Exercise Caution headlines likely to be appropriate at
times over the weekend over the open waters. Likely to need Small
Craft Advisories ahead of the next large scale trough around Monday
night or Tuesday next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 83 51 74 45 / 90 30 0 0
BTR 83 51 76 48 / 100 10 0 0
ASD 84 56 78 48 / 70 100 0 0
MSY 83 59 77 56 / 70 80 0 0
GPT 80 59 78 51 / 50 100 0 0
PQL 81 60 78 50 / 50 100 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...High Wind Warning from 8 AM this morning to 9 PM CDT this
evening for LAZ034>037-039-046>050-056>061-063>072-075>078.
Coastal Flood Advisory from 10 AM this morning to 1 AM CDT
Thursday for LAZ064-066>070-075-076-078.
Wind Advisory from 9 PM this evening to 1 AM CDT Thursday for
LAZ061-063-064-068>070-076>078.
GM...Gale Warning until 1 AM CDT Thursday for GMZ550-552-555-570-572-
575-577.
Small Craft Advisory until 7 AM CDT this morning for GMZ530-532-
534-536-538-557.
Gale Warning until 1 AM CDT Thursday for GMZ530-532-534-536-538-
557.
MS...High Wind Warning from 8 AM this morning to 9 PM CDT this
evening for MSZ068>071-077-080>082.
Coastal Flood Advisory from 10 AM this morning to 1 AM CDT
Thursday for MSZ080>082.
Wind Advisory from 9 PM this evening to 1 AM CDT Thursday for
MSZ080>082.
GM...Gale Warning until 1 AM CDT Thursday for GMZ552-555-570-572-575-
577.
Small Craft Advisory until 7 AM CDT this morning for GMZ532-534-
536-538-557.
Gale Warning until 1 AM CDT Thursday for GMZ532-534-536-538-557.
&&The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:07 AM CDT | Coastal Flood Advisory | LIX | Orleans, Saint Bernard, Saint Tammany | 18 hr |
| Mar 30, 3:09 PM CDT | Severe Thunderstorm Warning | LIX | Pointe Coupee, West Feliciana | 66 min |
| Mar 30, 4:13 PM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Pointe Coupee, West Feliciana | 47 min |
| Mar 30, 4:19 PM CDT | Special Weather Statement | LIX | Iberville, West Baton Rouge | 56 min |
| Mar 30, 4:59 PM CDT | Special Weather Statement | LIX | East Feliciana, Saint Helena | 46 min |
| Mar 30, 5:12 PM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Saint Helena | 48 min |
| Mar 30, 5:18 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Saint Helena, West Baton Rouge | 42 min |
| Mar 30, 5:24 PM CDT | Special Weather Statement | LIX | Ascension, Assumption, Iberville, Livingston, Saint James | 66 min |
| Mar 30, 5:55 PM CDT | Flash Flood Warning | LIX | East Baton Rouge, West Baton Rouge | 80 min |
| Mar 30, 6:02 PM CDT | Special Weather Statement | LIX | Tangipahoa | 43 min |
| Mar 30, 6:07 PM CDT | Severe Thunderstorm Warning | LIX | Saint Helena, Tangipahoa, Washington | 38 min |
| Mar 30, 6:08 PM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston | 77 min |
| Mar 30, 6:08 PM CDT | Severe Thunderstorm Warning | LIX | Livingston, Tangipahoa | 52 min |
| Mar 30, 6:10 PM CDT | Tornado Warning | LIX | Saint Helena, Tangipahoa, Washington | 35 min |
| Mar 30, 6:29 PM CDT | Special Weather Statement | LIX | Assumption, Saint James, Saint John the Baptist | 31 min |
| Mar 30, 6:42 PM CDT | Severe Thunderstorm Warning | LIX | Tangipahoa, Washington | 48 min |
| Mar 30, 6:50 PM CDT | Special Marine Warning | LIX | 55 min | |
| Mar 30, 6:53 PM CDT | Severe Thunderstorm Warning | LIX | Saint John the Baptist, Saint Tammany, Tangipahoa, Washington | 37 min |
| Mar 30, 4:16 PM CDT | Special Weather Statement | LIX | Wilkinson | 44 min |
| Mar 30, 5:44 PM CDT | Severe Thunderstorm Warning | LIX | Amite, Pike, Walthall | 61 min |
Nearby
Wind Advisories in Louisiana, 2022Wind Advisories in Mississippi, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.